Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (3790 KB) | Metadata | Table of Contents | PRIMS summary
Volume 28, Issue 4, 1992, pp. 615–652
DOI: 10.2977/prims/1195168211

Published online: 1992-08-31

Generalized Whitehead Spaces with Few Cells

Norio Iwase[1], Akira Kono[2] and Mamoru Mimura[3]

(1) Kyushu University, Fukuoka, Japan
(2) Kyoto University, Japan
(3) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Iwase Norio, Kono Akira, Mimura Mamoru: Generalized Whitehead Spaces with Few Cells. Publ. Res. Inst. Math. Sci. 28 (1992), 615-652. doi: 10.2977/prims/1195168211